MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ECHELON FLEX; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC ECHELON FLEX; STAPLE, IMPLANTABLE
Model Number PCEE60A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Stapler was loaded with 60 mm white load.Physician clamped the intestine, clamped stapler down, attempted to fire but it did not fire.Unable to unclamp stapler.Had to open top of stapler to manually release.Stapler passed off, load verified as 60 mm.New stapler opened.

Brand Name
ECHELON FLEX
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key25276884
Report Number25276884
Device Sequence Number18552249
Product Code GDW
UDI-Device Identifier10705036015017
UDI-Public(01)10705036015017(17)280930(10)A98X31
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2026
Report Date (Section F) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCEE60A
Device Catalogue NumberPCEE60A
Device Lot NumberA98X31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/01/2026